Partition of linear homogeneous differential equations into operators of first order

Jaromír Suchomel

Časopis pro pěstování matematiky (1972)

  • Volume: 097, Issue: 2, page 198-200
  • ISSN: 0528-2195

How to cite

top

Suchomel, Jaromír. "Über die Zerlegungen von linearen homogenen Differentialoperatoren in Operatoren erster Ordnung." Časopis pro pěstování matematiky 097.2 (1972): 198-200. <http://eudml.org/doc/21130>.

@article{Suchomel1972,
author = {Suchomel, Jaromír},
journal = {Časopis pro pěstování matematiky},
language = {ger},
number = {2},
pages = {198-200},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Über die Zerlegungen von linearen homogenen Differentialoperatoren in Operatoren erster Ordnung},
url = {http://eudml.org/doc/21130},
volume = {097},
year = {1972},
}

TY - JOUR
AU - Suchomel, Jaromír
TI - Über die Zerlegungen von linearen homogenen Differentialoperatoren in Operatoren erster Ordnung
JO - Časopis pro pěstování matematiky
PY - 1972
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 097
IS - 2
SP - 198
EP - 200
LA - ger
UR - http://eudml.org/doc/21130
ER -

References

top
  1. G. Mammana, Decomposizione delle espressioni differenziali lineari omogenee in prodotti di fattori simbolici e applicazione relativa allo studio delle equazioni differenziali lineari, Math. Z. 33 (1931), 186-231. (1931) Zbl0001.01504MR1545209
  2. G. Ascoli, Sulla decomposizione degli operatori differenziali lineari in fattori lineari e sopra alcune questioni geometriche che vi si riconnettono, Revista Matern, y Fisica teorica, Serie A (1940), 189-215. (1940) Zbl0025.05003MR0003901
  3. Z. Hustý, Die Iteration homogener linearer Differentialgleichungen, Publ. Fac. Sci. Univ. J. E. Purkyně, Brno, No 449 (1964), 23-56. (1964) Zbl0135.13101MR0196166
  4. J. Suchomel, Über gewisse Zerlegungen der gewöhnlichen linearen homogenen Differentialgleichung, Wissenschaftliche Zeitschrift der Techn. Hochschule Karl-Marx-Stadt, Jahrgang XI (1969) Heft 3, 381-382. (1969) Zbl0228.34011MR0271444
  5. E. Barvínek, Über zwei Eigenschaften der Wronskischen Determinanten, Publ. Fac. Sci. Univ. J. E. Purkyně, Brno, No 456 (1964), 401-407. (1964) Zbl0135.13103MR0188522
  6. V. Jarník, Lineárni závislost funkcí jedné reálné proměnné, Časop. pěstov. mat. 80 (1955), 32-43. (1955) MR0079058
  7. J. Suchomel, Wronskische Determinanten von Lösungen iterierter Gleichungen, Czechoslovak Math. J. I9 (94) (1969), 711-715. (1969) Zbl0193.12602MR0252738

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.